| Model Number |
TSVWB16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930); Pain (1994)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant was removed due to an infection with a fistula and pain.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided additional 510(k) numbers are k011028 and k013227.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D4: unique device identifier and expiration date was updated.D9: device availability and return date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H4: device manufacture date was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 3331.H10: narrative/data was updated.Dhr review was completed for the subject lot number 63481841.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record st# 3113 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 63481841 for similar events and no other complaint was identified.As documented in the summary investigation, contributing factors for these reported events likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.
Event or Problem Description
No additional event information received at the time of this report.